# SDR CALA0100601

- Difficulty date: June 25, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- Aircraft time: 47,838 hours, 26,402 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 6546921528
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 4.5" CRACKS IN FORWARD CARGO DOOR AT LOWER AFT CORNER. THE FORWARD CARGO DOOR WAS REMOVED AND REPLACED IAW MM 52-31-00.
